# SDR 6CBA2024062624001

- Difficulty date: June 23, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N270AF
- Make and model: Pilats PC1247E
- Aircraft serial: 2270
- Aircraft time: 1,170 hours, 1,073 cycles
- Engine: Pwa PT6*
- Engine time: 1,170 hours, 1,073 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Stuck
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KBVU ON A FLIGHT TO KRNO, THE CREW REPORTED "NOSE GEAR STUCK DN, GEAR ACTUATTOR CNTRL, AMBER CAS."  THE CREW DECIDED TO DECLARE AN EMERGENCY AND LAND AT KHND, AND DID SO SUCCESSFULLY WITHOUT FURTHER INCIDENT.  MAINTENANCE TECHNICIANS RESET THE GEAR ACTUATOR CONTROL CAUTION CIRCUIT BREAKER. THE LANDING GEAR EXTENSION AND RETRACTION TEST WAS PERFORMED IAW AMM 12-B-32-30-00-00A-903B-A. THE EMERGENCY EXTENSION TEST WAS PERFORMED IAW AMM 12-B-32-10-00A-903A-A.  ALL CHECKS WERE SATISFACTORY.
